# SDR SIMA200803102

- Difficulty date: January 28, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- Aircraft time: 21,854 hours, 25,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253711164
- Condition: Corroded
- Location: Bs 225
- Part time: 21,854 hours, 25,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE FLOOR SUPPORT FLANGE FRAME 225 WAS FOUND CORRODED.  AIRCRAFT WAS OUT OF SERVICE.  REMOVED AND REPLACED FRAME IAW SAAB 340 SRM 53-70-30.  AIRCRAFT WAS RETURNED TO SERVICE.
